# SDR AALA20050845

- Difficulty date: December 30, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - GREEN LIGHTS FOR EMERGENCY ESCAPE SLIDES FAILED TEST.  REPLACED M961 AND M962 BATTERY PACK FOR GREEN LIGHTS FOR EMERGENCY ESCAPE SLIDES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
